# SDR CA131024007

- Difficulty date: September 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,871 hours
- Engine: Cont IO240B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: AE366000B0084
- Condition: Leaking
- Location: Engine Fuel
- Part time: 4,847 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE ENGINE RUN IT WAS NOTED THAT FUEL WAS LEAKING FROM THE HOSE WHICH RUNS FROM THE ENGINE FUEL DISTRIBUTOR TO THE FUEL PRESSURE GAUGE SENDING UNIT.  INVESTIGATION DETERMINED THAT THE HOSE HAD FAILED AT THE MID POINT, NOTE THAT THIS HOSE IS COVERED WITH FIRE SLEEVE.  A REPLACEMENT HOSE WAS FIELD ASSEMBLED AND INSTALLED.  THE MAINTENANCE TRACKING SYS WAS CHECKED AND THE HOSE WAS NOT LISTED AS A LIFE LIMITED COMPONENT.  THE AMM CHAPTERS 4 & 5 WAS CHECKED AND THE ENGINE COMPARTMENT HOSES ARE NOT LISTED AS A REPLACEMENT ITEM.  THE MFG WAS CONTACTED AND STATED THAT THE HOSES ARE TEFLON AND "ON CONDITION".  IT WAS FORTUNATE THAT THIS FAILURE WAS NOTED DURING A MAINTENANCE RUN.  IT MAY BE OF VALUE FOR THE MFG TO DEVELOP A RECOMMENDED REPLACEMENT SCHEDULE FOR THIS COMPONENT. ACFT HOSE IN SERVICE DATE NOVEMBER 2004.
